# SDR 2004FA0000145

- Difficulty date: November 4, 2003
- Submitted: February 3, 2004
- Operation: General aviation
- Aircraft: N6601V
- Make and model: Blanca 1730A
- Aircraft serial: 30294
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leg Assy
- Part number: 19428030
- Condition: Cracked
- Location: Mlg
- Part time: 2,677 hours
- Component: Mlg
- Component part number: 19427230
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK HAD FORMED, PREVIOUS TO INCIDENT, AROUND THE BUSHING BOSS ON THE INBOARD END OF THE MOUNT PORTION OF THE UPPER MAIN GEAR LEG.  THE RESULT WAS THAT THE MAIN GEAR COLLAPSED IN THE OUTBOARD DIRECTION WHILE TURNING AIRCRAFT AROUND AT THE END OF THE RUNWAY.  RECOMMEND THAT INSPECTION BE MADE AT CERTAIN TIME INTERVAL AND /OR IF HARD LANDING NOTED.  GEAR REMOVAL REQUIRED FOR INSPECTION.
